RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 466–476 (Mi de4489)  

Partial Differential Equations

Sobolev imbeddings of the weighted closure of the functions of compact support

J. V. Rybalov

Research Institute of Construction Economics USSR State Committee

Full text: PDF file (1017 kB)

Bibliographic databases:
UDC: 517.95
Received: 18.12.1978

Citation: J. V. Rybalov, “Sobolev imbeddings of the weighted closure of the functions of compact support”, Differ. Uravn., 18:3 (1982), 466–476

Citation in format AMSBIB
\Bibitem{Ryb82}
\by J.~V.~Rybalov
\paper Sobolev imbeddings of the weighted closure of the functions of compact support
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 466--476
\mathnet{http://mi.mathnet.ru/de4489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654242}


Linking options:
  • http://mi.mathnet.ru/eng/de4489
  • http://mi.mathnet.ru/eng/de/v18/i3/p466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019